Kodai Mathematical Journal

Some further results on the zeros and growths of entire solutions of second order linear differential equations

Zong-Xuan Chen and Chung-Chun Yang

Full-text: Open access

Article information

Kodai Math. J., Volume 22, Number 2 (1999), 273-285.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34M10: Oscillation, growth of solutions
Secondary: 30D35: Distribution of values, Nevanlinna theory


Chen, Zong-Xuan; Yang, Chung-Chun. Some further results on the zeros and growths of entire solutions of second order linear differential equations. Kodai Math. J. 22 (1999), no. 2, 273--285. doi:10.2996/kmj/1138044047. https://projecteuclid.org/euclid.kmj/1138044047

Export citation


  • [1] S. BANK AND I. LAINE, On the oscillation theory of f" + Af = 0, where A is entire, Trans. Amer. Math. Soc, 273 (1982), 351-363.
  • [2] P. D. BARRY, On a Theorem of Besicovitch, Quart. J. Math. Oxford Ser. (2), 14 (1963), 293 302.
  • [3] P. D. BARRY, Some theorems related to the cos /?-theorem, Proc. London Math. Soc. (3), 2 (1970), 334-360.
  • [4] Z. X. CHEN AND C. C. YANG, On the zeros and hyper-order of meromorphic solutions of linea differential equations, Ann. Acad. Sci. Fenn. Math., 24 (1999), 215-224.
  • [5] Z. X. CHEN AND C. C. YANG, Some oscillation theorems for linear differential equations wit meromorphic coefficients, to appear in Southeast Asian Bull. Math.
  • [6] G. GUNDERSEN, Estimates for the logarithmic derivative of a meromorphic function, plu similar estimates, J. London Math. Soc. (2), 37 (1988), 88-104.
  • [7] G. GUNDERSEN, Finite order solutions of second order linear differential equations, Trans Amer. Math. Soc, 305 (1988), 415-429.
  • [8] W. HAYMAN, Meromorphic Functions, Clarendon Press, Oxford, 1964
  • [9] W. HAYMAN, The local growth of power senes: a survey of the Wiman-Valiron method, Canad. Math. Bull., 17 (1974), 317-358
  • [10] Y. Z. HE AND X. Z. XIAO, Algebroid Functions and Ordinary Differential Equations, Scienc Press, 1988 (in Chinese).
  • [11] G. JANKAND L. VOLKMANN, Meromorphic Funktionen und Differentialgleichungen, Birkhauser, 1985
  • [12] K. H. KWON, On the growth of entire functions satisfying second order linear differentia equations, Bull. Korean Math. Soc, 33 (1996), 487-496.
  • [13] L. KiNNUNEN, Linear differential equations with solutions of finite iterated order, to appear i Southeast Asian Bull. Math.
  • [14] G. VALIRON, Lectures on the General Theory of Integral Functions, Chelsea, New York, 1949
  • [15] H. WITTICH, Neuere Untersuchungen Uber Eindeutige Analytische Funktionen, Spnnger, Berlin-Heidelberg-New York, 1968
  • [16] H. X. Yi AND C. C. YANG, The Uniqueness Theory of Meromorphic Functions, Scienc Press, Beijing, 1995 (in Chinese).